Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AnabolicSlim

Accutane and still have zee chest acne

Recommended Posts

Hey people, Im in my final month of accutance, 5 months, 80mg a day. Accutane litteraly cleared my face in 2 weeks, but my chest...haha. So i workout, and i do take supplements (Whey, creatine, and an Intraworkout) I orginally thought when i performed a chest excerise like a bench press or a fly, my pecs would squeeze the zits that i had in between them, so i had a bunch of scabs, went to the derm and she told me to pick the scabs, to my surprise since then my chest improved alot, this was at about the end of month 2. right now, beginning month 5, i just got a cyst, although it went away very quickly, and i have about 4 small zits. My chest acne is very centralized, right between my pecs. At about month 3, my derm told me to put BP on it, and it has helped out. right now it has helped. but now since i am almost finished my course, month left, I was wondering, should i stop with the BP, and let accutance do its thing for the last month....any suggestions?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×